Advertisement

Mathematische Zeitschrift

, Volume 229, Issue 3, pp 385–416 | Cite as

Cyclotomic q–Schur algebras

  • Richard Dipper
  • Gordon James
  • Andrew Mathas
Mathematics Subject Classification (1991): 16G99, 20C20, 20G05 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1998

Authors and Affiliations

  • Richard Dipper
    • 1
  • Gordon James
    • 2
  • Andrew Mathas
    • 3
  1. 1. Mathematische Institut B, Universität Stuttgart, Postfach 80 11 40, D-70550 Stuttgart, Germany (e-mail: rdipper@mathematik.uni-stuttgart.de) DE
  2. 2. Department of Mathematics, Imperial College, Queen's Gate, London SW7 2BZ, UK (e-mail: g.james@ic.ac.uk) GB
  3. 3. School of Mathematics & Statistics, F07, University of Sydney, NSW 2006, Australia (e-mail: mathas@maths.usyd.edu.au) AU

Personalised recommendations